Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 747838, 6 pages
http://dx.doi.org/10.1155/2014/747838
Research Article

Oscillation for a Nonlinear Dynamic System with a Forced Term on Time Scales

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 15 January 2014; Accepted 1 March 2014; Published 31 March 2014

Academic Editor: Tongxing Li

Copyright © 2014 Xinli Zhang and Shanliang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. G. Zhang and Z. Shanliang, “Oscillation of second-order nonlinear delay dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 49, no. 4, pp. 599–609, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Han, S. Sun, and B. Shi, “Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 847–858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Erbe and A. Peterson, “Recent results concerning dynamic equations on time scales,” Electronic Transactions on Numerical Analysis, vol. 27, pp. 51–70, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Erbe and R. Mert, “Some new oscillation results for a nonlinear dynamic system on time scales,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2405–2412, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Xu and Z. Xu, “Oscillation criteria for two-dimensional dynamic systems on time scales,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 9–19, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S.-C. Fu and M.-L. Lin, “Oscillation and nonoscillation criteria for linear dynamic systems on time scales,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2552–2565, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-F. Huo and W.-T. Li, “Oscillation of the Emden-Fowler difference systems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 478–485, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H.-F. Huo and W.-T. Li, “Oscillation of certain two-dimensional nonlinear difference systems,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 1221–1226, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. H. Saker, “Oscillation of second-order forced nonlinear dynamic equations on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 23, pp. 1–17, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. H. Saker, “Boundedness of solutions of second-order forced nonlinear dynamic equations,” The Rocky Mountain Journal of Mathematics, vol. 36, no. 6, pp. 2027–2039, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Erbe and R. Mert, “Oscillation for a nonlinear dynamic system on time scales,” Journal of Difference Equations and Applications, vol. 17, no. 9, pp. 1333–1350, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet